Volume 18, Number 5

Articles in the Issue:

Regular Articles:
Zhen Dong Luo
Method Of Nonconforming Mixed Finite Element For Second Order Elliptic Problems.
J. Comp. Math., 18 (2000), pp. 449-456
. Abstract

Full Article
Zheng Da Huang
On The Convergence Of King-Werner Iteration Method In Banach Space.
J. Comp. Math., 18 (2000), pp. 457-466
. Abstract

Full Article
Hua Zhong Tang and Hua Mu Wu
On The Explicit Compact Schemes II: Extension Of The STCE/CE Method On Nonstaggered Grids.
J. Comp. Math., 18 (2000), pp. 467-480
. Abstract

Full Article
Zheng Kuang and Ming Gen Cui
Wavelet Rational Filters And Regularty Analysis.
J. Comp. Math., 18 (2000), pp. 481-486. Abstract

Full Article
Han Lin Chen and Si Long Peng
Solving Integral Equations With Logarithmic Kernel By Using Periodic Quasi-Wavelet.
J. Comp. Math., 18 (2000), pp. 487-512. Abstract

Full Article
Yan Gao
A Modified Algorithm Of Finding An Element Of Clarke Generalized Gradient For A Smooth Composition Of Max-Type Functions.
J. Comp. Math., 18 (2000), pp. 513-520. Abstract

Full Article
Lan Chieh Huang
Numerical Solution Of The Unsteady Incompressible Navier-Stokes Equations On The Curvilinear Half-Staggered Mesh.
J. Comp. Math., 18 (2000), pp. 521-540. Abstract

Full Article
Qi Ding Zhu
Superconvergence Analysis For Cubic Triangular Element Of The Finite Element.
J. Comp. Math., 18 (2000), pp. 541-550. Abstract

Full Article
Zhong Ci Shi and Xue Jun Xu
Cascadic Multigrid For Parabolic Problems Cascadic Multigrid For Parabolic Problems.
J. Comp. Math., 18 (2000), pp. 551-560. Abstract

Full Article